Periods of periodic homeomorphisms of pinched surfaces with one or two branching points

Nenhuma Miniatura disponível

Data

2019-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

In this paper we characterize all the possible sets of periods of a periodic homeomorphism defined on compact connected pinched surfaces with one or two branching points.

Descrição

Idioma

Inglês

Como citar

Houston Journal of Mathematics, v. 45, n. 4, p. 1227-1243, 2019.

Itens relacionados

Financiadores